# SDR SWAA2024122373311

- Difficulty date: December 2, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW DEFLECTION CONTROL RIB; INBOARD AFT ATTACH ANGLE CRACKED RW DEFLECTION CONTROL RIB INBOARD AFT ATTACH ANGLE CRACKED<[01] REMOVED AND REPLACED INBOARD AFT ATTACH ANGLE PER SRM 51-40-02.;[02] VERIFIED REPLACEMENT OF THE INBOARD AFT ATTACH ANGLE BRACKET PER SRM 51-40-02.
